# SDR ASAA2017101422196

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 28,507 hours, 8,501 cycles
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Autoland Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND NOT SUCCESSFUL. TOO MUCH LEFT DRIFT.  ACFT GROUNDED.  PERFORMED FIM 22-11, TASK 825.   AIRPLANE ALIGNMENT PROBLEMS.  ATTEMPTED TO DO A LAND VERIFY,  RECEIVED FAULT MESSAGE 22-11174.  STARTED TO ACCOMPLISH  FIM 22-12, TASK 803.   ACCOMPLISHED FCC A AND FCC B DFCS LRU REPLACE TEST BITE GRP 35. FOUND THE A STAB POSITION SENSOR OUT OF LIMITS. ADJUSTED AND TESTED THE A STAB POSITION SENSOR IAW AMM 22-11-31-820-801, AND 22-11-31-710-801.
